# SDR N6WA2013011502

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 21,984 hours, 15,625 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION MESSAGE IN FLIGHT.  INSPECTED AND FOUND CARGO DOOR HANDLE POPPED OUT, RESET DOOR HANDLE, PERFORMED OP'S CHECK OF CARGO DOOR INDICATION SYS, ALL OPS CHECKED GOOD AT THIS TIME, IAW AMM 52-31-00.
